Paracetamol and antibiotics in childhood and subsequent development of wheezing/asthma: association or causation?

Stefania La Grutta, Luigia Brunetti, Fiorella Talassi, Claudia Galassi, Francesco Forastiere, Luigi Gagliardi, Silvano Piffer, Stefania La Grutta, Franca Rusconi

    Risultato della ricerca: Articlepeer review

    34 Citazioni (Scopus)

    Abstract

    Several studies found an association between early administration of paracetamol and antibiotics and development of wheezing. This could be due to confounding: wheeze and asthmatic symptoms in early childhood are difficult to distinguish from respiratory tract infections that are widely treated with these drugs; in case of persistence of symptoms up to school age, this could explain the observed relationship.
    Lingua originaleEnglish
    pagine (da-a)662-667
    Numero di pagine6
    RivistaInternational Journal of Epidemiology
    Volume40
    Stato di pubblicazionePublished - 2011

    All Science Journal Classification (ASJC) codes

    • Epidemiology

    Fingerprint Entra nei temi di ricerca di 'Paracetamol and antibiotics in childhood and subsequent development of wheezing/asthma: association or causation?'. Insieme formano una fingerprint unica.

    Cita questo